Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bent Penis Caused by Meds?
Mar 14, 2008

I am 45 yrs old, type 1 diabetic for 35 years, and HIV+ for 12 years. I recently noticed that my penis is bent/curved like a bananna. Could it be caused by the HIV, the meds or the diabetes? I am taking the following meds: reyataz, norvir, sustiva,testosterone cypionate, tricor, zetia, zestril and bactrim. My penis functions OK, but I noticed the curve about 2 months ago. Thank you.

Response from Dr. Henry

I haven't observed nor seen reported any link between particular HIV meds and a curved penis. If any reader has a reference please post. KH



Previous
Kind of Embarrasing
Next
lypodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement